# SDR IPXA2021070171200

- Difficulty date: June 22, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: ANB7180126
- Condition: Cracked
- Location: Rh Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRH MLG W/W CUT-OUT RIB CRACK AT FWD O/B JAMB.REMOVED,FABRICATED AND REPLACED CRACKED RIB IAW SRM 51-31-01 AND 51-35-01 (MINOR).
